| Model Number |
20E |
| Medical Device Problem Code |
Inappropriate/Inadequate Shock/Stimulation (1574)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/29/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker advised the customer that their device is not field-serviceable.Stryker recommended that the customer remove the device from service.The device was not returned to stryker for evaluation and the root cause was not established.
Event or Problem Description
The customer contacted stryker to report that the energy level delivered by their device was not as expected in this state, wrong defibrillation therapy may be delivered.There was no patient involvement reported with the event.